# SDR GXPA0205

- Difficulty date: November 6, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N618GA
- Make and model: Amd FALCOND
- Aircraft serial: 211
- Engine: Ge CF7002D2
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LANDED, DUE TO LT ENGINE OIL PRESSURE LIGHT CAME ON.  LT ENGINE OIL PRESSURE TRANSMITTER REPLACED.  GROUND RUN PERFORMED, OPS CHECKED GOOD.
